MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-319
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a right tka outside cors scope in 2013, required an mua one month later.The patient developed pji with mssa and later with mrsa.Has been revised 5 times out of cors scope.In (b)(6) 2017 the patient is reimplanted, now entering cors registry.Patient develops again pji and instability.Patient undergoes resection and revision on (b)(6) 2021.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5512-f-302: tri ts femur sz3 right; lot# aal7g, cat# 5521-b-300; tri ts baseplate size 3; lot# aih3zb, cat# 5560-s-215; triathlon cemented stem-15mm x 100mm; lot# 0045717a, cat# 5543-a-300; tri post augment sz3 5mm; lot# ahg7a , cat# 5540-a-302; triathlon femoral distal augment 5mm - size 3 right; lot# wegv, cat# 5560-s-112; tri cemented stem 12mmx50mm; lot# 0052029j, cat# 5543-a-300; tri post augment sz3 5mm; lot# aht7u, and cat# 5541-a-302; triathlon femoral distal augment 10mm - size 3 right; lot# mhek.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
NO 3. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13597575
Report Number0002249697-2022-00278
Device Sequence Number1930602
Product Code MBH
UDI-Device Identifier07613327027167
UDI-Public07613327027167
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number5537-G-319
Device Catalogue Number5537-G-319
Device Lot NumberY131NR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight95 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American